I have itching all over

Patient

Q: I have extreme allover the body itching. No new medicine. No new foods .

Symptoms:  Extreme itching all over
Doctor

A:   Hello
Thanks for using "Ask The Doctor" for posting your query.

It might be due to generalized pruritis. Itching doesn't occur only due to new food or medicine. Infact, any allergen in the surroundings can be responsible for itching. It may be transient. You may as of now take Tab Cetirizine 5mg to reduce the itching. Mostly it should subside and may not occur.
Do meet your doctor and get the medicine prescribed.

Hope this helps.
Wish you a good health.

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews